# SDR FDEA201310112480

- Difficulty date: October 11, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1520,  S25L SKIN DENTED.  REMOVED DAMAGED AREA IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW-SRM-53-00-01 PG.104 FIG.101 DET. III.  LOCATED AND INSTALLED DOUBLER IAW SRM 53-00-01, REPAIR 16, FIG. 201 AND SRM 51-40-02.  CAT."B" MAJOR REPAIR.
